Stability of solutions for a class of integro-differential equations
Differencialʹnye uravneniâ, Tome 22 (1986) no. 3, pp. 518-523
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_3_a20,
author = {V. S. Sergeev},
title = {Stability of solutions for a class of integro-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {518--523},
year = {1986},
volume = {22},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_3_a20/}
}
V. S. Sergeev. Stability of solutions for a class of integro-differential equations. Differencialʹnye uravneniâ, Tome 22 (1986) no. 3, pp. 518-523. http://geodesic.mathdoc.fr/item/DE_1986_22_3_a20/